# SDR HNAA2019083000243

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 48,902 hours, 42,020 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF. AT 50 KNOTS HSV 1 FAILED MESSAGE DISPLAYED ON EICAS. AND THEN WENT AWAY AFTER THROTTLE AND BACK TO IDLE.    PERFORMED OPS CHECK OF HS VALVE IAW AMM 36-11-02,  NO  DEFECTS NOTED.   OPS CHECKED GOOD. OK FOR SERVICE
